Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 821-824
http://dx.doi.org/10.1155/S0161171296001147
Research note

A curious integral

Department of Mathematics, University of Toronto, Ontario, Toronto M5S 1A1, Canada

Received 22 November 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David R. Masson, “A curious integral,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 821-824, 1996. https://doi.org/10.1155/S0161171296001147.